# SDR AALA2018110659044

- Difficulty date: October 11, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 19,004 hours, 7,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311278220201
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT BETWEEN FRAMES 12 TO 24,  -Y1292,  IN THE AFT GALLEY.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DRAWING D53110900.
